SciELO - Scientific Electronic Library Online

 
vol.36 issue3Positive periodic solutions for neutral functional differential systemsExistence of positive periodic solutions for delay dynamic equations author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

CLACK, Jhules; FRENCH, Donald A.  and  OSORIO, Mauricio. Error analysis of a least squares pseudo-derivative moving least squares method. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.3, pp.435-448. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172017000300435.

Meshfree methods offer the potential to relieve the scientist from the time consuming grid generation process especially in cases where localized mesh refinement is desired. Moving least squares (MLS) methods are considered such a meshfree technique. The pseudo-derivative (PD) approach has been used in many papers to simplify the manipulations involved in MLS schemes.

In this paper, we provide theoretical error estimates for a least squares implementation of an MLS/PD method with a stabilization mechanism. Some beginning computations suggest this stabilization leads to good matrix conditioning.

Keywords : Pseudo-derivatives; moving least square methods and error estimates..

        · text in English     · English ( pdf )